Ortho Evra Injuries – Dangerous Drug Warning

Ortho Evra contraceptive patch users should be aware of injuries caused by the transdermal (skin) birth control patch. FDA investigations have revealed Ortha Evra contraceptive users have a significantly higher risk of developing serious blood clots (aka “venous thromboembolism” or VTE) than women taking oral contraceptives. Ortha Evra patch-caused VTE can lead to serious injury or sudden death from pulmonary embolism.
FDA has modified the prescription information for Ortho Evra after the release of the independent study of women ages 15-44. This drug safety study confirmed earlier safety studies showing the VTE dangerous side effect of Ortho Evra contraceptive patches.
Ortho Evra contraceptive patches have been under safety investigation for VTE and other side effects since the patch’s approval in 2001. Previous studies have shown women taking the contraceptive patch have twice the risk of developing VTE than women using birth control pills. This dangerous side effect appears to be caused by the patch’s birth control hormones which expose patch users to about 60 percent more estrogen than those who take oral birth control pills.
FDA officials have taken no other action than this label change announcing the results of this study.
If you or a loved one has suffered an Ortho Evra side effect injury, contact Nashville’s esteemed drug injury attorney Jim Higgins for a free consultation. Call toll free 1.800.705.2121 or fill out HHP’s contraceptive patch injury form.

badges
Contact Information